# SDR HEEA954937

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 350A1305200302
- Condition: Cracked
- Location: Horiz Lt Lower
- Part time: 1,064 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L/H LOWER OUTER SKIN. STOP DRILLED CRACK.
